# SDR REXA2016122802501

- Difficulty date: December 28, 2016
- Submitted: December 29, 2016
- Operation: Air carrier
- Aircraft: N8891A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7891
- Aircraft time: 26,306 hours, 24,322 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Part number: P2070001214
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S EMERGENCY FLASHLIGHT INOPERATIVE.  REPLACED THE FLASHLIGHT AND HOLDER IAW AMM 25-61-00. OPS TESTED GOOD.
